Alert archive / Idaho / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 14, 2014, 3:37 AM MDT for 14 counties in Idaho. It took effect at Jul 14, 2014, 12:00 PM MDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 14, 2014, 3:37 AM MDT (09:37 UTC)
- In effect from
- Jul 14, 2014, 12:00 PM MDT
- Expired
- Jul 14, 2014, 9:08 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 50 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:04 PM MDT | HAIL 0.25 | 9 Wsw Albion, ID | PEA SIZE HAIL |
| Jul 14, 5:33 PM MDT | HAIL 0.5 | Pocatello Airport, ID | MARBLE SIZE HAIL AT THE POCATELLO AIRPORT |
| Jul 14, 6:03 PM MDT | HAIL 0.25 | 4 Wnw Lorenzo, ID | PEA SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.6 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4003 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
593 WWUS85 KPIH 140937 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 337 AM MDT MON JUL 14 2014 IDZ422-141800- /O.NEW.KPIH.FW.W.0002.140714T1800Z-140715T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 337 AM MDT MON JUL 14 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 422 BELOW 7000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 BELOW 7000 FEET...SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: NOON TODAY THROUGH 2100 MDT. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS: VARIABLE DIRECTION UP TO 60 MPH. * PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A TENTH OF AN INCH POSSIBLE. * IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-141800- /O.NEW.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 337 AM MDT MON JUL 14 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 410 BELOW 5500 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 BELOW 5500 FEET...UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: NOON TODAY THROUGH MIDNIGHT. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR THUNDERSTORMS. * PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A TENTH OF AN INCH POSSIBLE. * IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ427-141800- /O.NEW.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 337 AM MDT MON JUL 14 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 427 BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 427 BELOW 5000 FEET...GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING:NOON TODAY THROUGH MIDNIGHT. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR THUNDERSTORMS. * PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A TENTH OF AN INCH POSSIBLE. * IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
356 WWUS85 KPIH 141749 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1149 AM MDT MON JUL 14 2014 IDZ422-150300- /O.CON.KPIH.FW.W.0002.140714T1800Z-140715T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 1149 AM MDT MON JUL 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 422 BELOW 7000 FEET... * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 BELOW 7000 FEET... SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: THROUGH 2100 MDT. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS: VARIABLE DIRECTION UP TO 60 MPH. * PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A TENTH OF AN INCH POSSIBLE. * IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-150300- /O.CON.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 1149 AM MDT MON JUL 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 410 BELOW 5500 FEET... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 BELOW 5500 FEET... UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: THROUGH MIDNIGHT. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR THUNDERSTORMS. * PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A TENTH OF AN INCH POSSIBLE. * IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ427-150300- /O.CON.KPIH.FW.W.0002.140714T1800Z-140715T0600Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 1149 AM MDT MON JUL 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 427 BELOW 5000 FEET... * AFFECTED AREA: IN IDAHO...FIRE ZONE 427 BELOW 5000 FEET... GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: THROUGH MIDNIGHT. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE AREA. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS: WIND GUSTS OF UP TO 60 MPH ARE POSSIBLE. WIND DIRECTION WILL BE ERRATIC AND CHANGE QUICKLY NEAR THUNDERSTORMS. * PRECIPITATION: LOCALLY HEAVY RAINFALL IS EXPECTED WITH UP TO A TENTH OF AN INCH POSSIBLE. * IMPACTS: THUNDERSTORMS MAY PRODUCE NEW LIGHTNING FIRE STARTS...EVEN WITH STORMS THAT PRODUCE MORE RAINFALL. GUSTY OUTFLOWS CAN CREATE RAPID WIND SHIFTS AND RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
605 WWUS85 KPIH 150308 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 908 PM MDT MON JUL 14 2014 IDZ410-427-150415- /O.CAN.KPIH.FW.W.0002.000000T0000Z-140715T0600Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 908 PM MDT MON JUL 14 2014 ...RED FLAG WARNING IS CANCELLED FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 410 BELOW 5500 FEET AND 427 BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. $$ IDZ422-150415- /O.EXP.KPIH.FW.W.0002.000000T0000Z-140715T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 908 PM MDT MON JUL 14 2014 ...RED FLAG WARNING HAS EXPIRED FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 422 BELOW 7000 FEET... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 14, 3:28 AM MDT, 9 minutes earlier.
Area forecast discussion, Jul 14, 3:28 AM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 328 AM MDT MON JUL 14 2014 .SHORT TERM...TODAY THROUGH WED NIGHT. NORTHERN EDGE OF THE UPPER LEVEL RIDGE IS BREAKING DOWN IN RESPONSE TO A SHORTWAVE TROUGH. IT WILL BRING SHOWERS AND THUNDERSTORMS...MAINLY TO THE NORTHERN HALF OF THE FORECAST AREA...BUT NO AREA IS TOTALLY OUT OF THE THREAT. FAIRLY GOOD CAPE AND PRECIPITABLE WATER AROUND 0.75 INCH...SO LIGHTNING ACTIVITY SHOULD BE ENOUGH TO GENERATE RED FLAG WARNING WHERE FUELS ARE RECEPTIVE. SOMEWHAT BREEZY IN THE NORTHWESTERLY TO WESTERLY UPPER LEVEL FLOW THAT SETS UP AFTERWARD ON TUE...WITH SHOWER AND THUNDERSTORM THREAT CONTINUING IN THE UNSTABLE AIR. MUCH DRIER ON WED ONCE THE UPPER LEVEL WINDS ARE MORE NORTHERLY. AFTERNOON HIGHS TODAY SHOULD BE THE WARMEST ALL WEEK WITH THE TROUGH PASSAGE BRINGING IN COOLER AIRMASS. CLOUD COVER WILL KEEP OVERNIGHT LOWS MILD UNTIL WED NIGHT. MESSICK .LONG TERM...THU THROUGH SUN NIGHT. NEXT TROUGH ARRIVES THU. IT IS COMING IN FROM CANADA SO NOT PACKING MUCH IN THE WAY OF MOISTURE...BUT MORE SHOWERS AND THUNDERSTORMS MAINLY NEAR THE MONTANA AND WYOMING BORDERS. POTENTIAL FOR A WIND EVENT IN THE WAKE OF THIS TROUGH. THE THU TROUGH WILL ALSO KILL THE WARMING TREND AND COOL AFTERNOON HIGHS BACK TO NEAR CLIMATIC NORMALS. LESS CLOUD COVER WILL BRING OVERNIGHT LOWS COOLER AND BACK TOWARDS MORE NORMAL VALUES. 500MB MEAN FLOW INDICATES VERY LITTLE CHANCE DURING THIS PERIOD FOR A SUBTROPICAL MOISTURE SURGE WITH A TROUGH SETTING UP RIGHT OVER THE ROCKIES...KEEPING THE GEM STATE IN NORTHWESTERLY FLOW. MESSICK && .AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES WITH GENERALLY LIGHT WINDS. A WEAK TROUGH IS MOVING THROUGH TODAY WHICH WILL PRODUCE THUNDERSTORMS...MAINLY IN THE MOUNTAINS...BUT HAVE KEPT IN VCTS FOR ALL SITES. GUSTY WINDS OF AROUND 55 MPH AND LOCALLY HEAVY RAIN CAN BE EXPECTED IN AND NEAR THUNDERSTORMS. EP && .FIRE WEATHER...EXPECTING SHOWERS AND THUNDERSTORMS OVER THE ENTIRE AREA TODAY AS A TROUGH MOVES THROUGH. ISOLATED SHOWERS HAVE ALREADY MOVED INTO THE CENTRAL MOUNTAINS AND THUNDERSTORMS COVERAGE IS EXPECTED TO INCREASE TO SCATTERED FOR MOST OF THE AREA THROUGH THE DAY TODAY. A RED FLAG WARNING IS IN EFFECT FOR ZONES 422 427 AND 410 FOR THUNDERSTORM COVERAGE. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ERRATIC AND GUSTY WINDS OF AROUND 55 MPH AS WELL AS LOCALLY HEAVY RAIN. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED NEAR THE DIVIDE ON TUESDAY BEFORE A DRIER PATTERN SETS UP FOR WEDNESDAY AND BEYOND. EP && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT IDZ410. RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT IDZ427. RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING IDZ422. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:54 PM MDT | Severe Thunderstorm Warning | PIH | Butte, Clark, Custer | 51 min |
| Jul 14, 2:32 PM MDT | Special Weather Statement | PIH | Cassia | 43 min |
| Jul 14, 2:36 PM MDT | Special Weather Statement | PIH | Bonneville | 39 min |
| Jul 14, 2:39 PM MDT | Severe Thunderstorm Warning | PIH | Butte, Clark | 51 min |
| Jul 14, 2:40 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Caribou | 50 min |
| Jul 14, 3:08 PM MDT | Severe Thunderstorm Warning | PIH | Cassia | 37 min |
| Jul 14, 3:25 PM MDT | Special Weather Statement | PIH | Cassia | 35 min |
| Jul 14, 3:29 PM MDT | Severe Thunderstorm Warning | PIH | Butte, Clark, Jefferson | 46 min |
| Jul 14, 3:35 PM MDT | Special Weather Statement | PIH | Bonneville | 40 min |
| Jul 14, 3:37 PM MDT | Areal Flood Advisory | PIH | Butte, Clark, Custer | 3 hr |
| Jul 14, 3:45 PM MDT | Special Weather Statement | PIH | Caribou | 45 min |
| Jul 14, 4:04 PM MDT | Severe Thunderstorm Warning | PIH | Fremont, Jefferson | 20 min |
| Jul 14, 4:07 PM MDT | Special Weather Statement | PIH | Bear Lake | 53 min |
| Jul 14, 4:15 PM MDT | Special Weather Statement | PIH | Minidoka | 45 min |
| Jul 14, 4:21 PM MDT | Severe Thunderstorm Warning | PIH | Bear Lake, Caribou, Franklin | 39 min |
| Jul 14, 4:22 PM MDT | Special Weather Statement | PIH | Oneida | 38 min |
| Jul 14, 4:31 PM MDT | Special Weather Statement | PIH | Butte | 44 min |
| Jul 14, 4:44 PM MDT | Flash Flood Warning | PIH | Butte, Clark, Custer | 3 hr |
| Jul 14, 4:57 PM MDT | Special Weather Statement | PIH | Power | 48 min |
| Jul 14, 4:58 PM MDT | Severe Thunderstorm Warning | PIH | Bear Lake | 32 min |
| Jul 14, 5:16 PM MDT | Special Weather Statement | PIH | Clark | 44 min |
| Jul 14, 5:21 PM MDT | Special Weather Statement | PIH | Caribou | 39 min |
| Jul 14, 5:22 PM MDT | Special Weather Statement | PIH | Bannock, Power | 38 min |
| Jul 14, 5:29 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Power | 46 min |
| Jul 14, 5:34 PM MDT | Special Weather Statement | PIH | Madison | 41 min |
| Jul 14, 5:45 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Blaine, Butte, Minidoka | 45 min |
Nearby
Red Flag Warnings in Idaho, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.